# SDR DALA13051230927

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 65,165 hours, 49,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Toggle
- Condition: Failed
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FAILED THE FUNCTIONAL CHECK OF TAILCONE RELEASE SYS WHEN A WORN TOGGLE ON THE SLIDE LANYARD PREVENTED THE SLIDE FROM DEPLOYING.  THE TOGGLE WAS REPLACED, THE SYS WAS RETURNED OPERATIONAL STATUS, AND THE RII WAS COMPLETED.
